Fixed points of asymptotically regular mappings

M. D. Guay; K. L. Singh

Matematički Vesnik (1983)

  • Volume: 35, Issue: 82, page 101-106
  • ISSN: 0025-5165

How to cite


M. D. Guay, and K. L. Singh. "Fixed points of asymptotically regular mappings." Matematički Vesnik 35.82 (1983): 101-106. <>.

author = {M. D. Guay, K. L. Singh},
journal = {Matematički Vesnik},
keywords = {asymptotically regular mapping; closed mapping},
language = {eng},
number = {82},
pages = {101-106},
publisher = {Društvo matematičara Srbije},
title = {Fixed points of asymptotically regular mappings},
url = {},
volume = {35},
year = {1983},

AU - M. D. Guay
AU - K. L. Singh
TI - Fixed points of asymptotically regular mappings
JO - Matematički Vesnik
PY - 1983
PB - Društvo matematičara Srbije
VL - 35
IS - 82
SP - 101
EP - 106
LA - eng
KW - asymptotically regular mapping; closed mapping
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.